Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Struggling
    avatar
    writejessss posted:
    I'm really struggling right now. I've had a number of health issues that have come up this past year- most of which were under control. Unfortunately, with the combo of all of the treatments and medications, my psych meds are now out of whack and the depression is rearing its ugly head and a few of the other health issues are now flaring up- and I am really struggling. I had one doctors appointment last week, 2-3 more this week and hopefully one with my cardiologist in the next week or two. Hopefully some kind of battle plan can be worked out soon before I completely fall apart.

    Work was horrid today- it was seriously three bad Mondays all rolled into one and now I'm starting 10 steps behind tomorrow with a similar day as today quite likely. I made it through, though- mostly. Then I came home to absolute chaos. I'm seriously barely hanging on right now. I'm going to take my strong sleeping meds tonight so I can hopefully get a few hours of goods sleep without all of the nasty dreams that are back again, so I can try to survive another day...or not- really don't care much at the moment.

    me
    Reply
     
    avatar
    DOGDANCING_TCOS responded:
    (((((((((((((((((((((((((((((((((Jess)))))))))))))))))))))))))))))

    I'm sorry life is giving you the shaft right now.

    Sending healing dreams and restful sleep your way.

    Peace be the journey

    Paja
    I'm not really a psychopath, I just play one on the internet.
     
    avatar
    Caprice_WebMD_Staff responded:
    It's now the next day... did you manage to get some sleep last night? (((hugs)))
    You're braver than you believe, and stronger than you seem, and smarter than you think.
    ~Christopher Robin to Pooh
     
    avatar
    writejessss replied to Caprice_WebMD_Staff's response:
    I didn't get much sleep last night either, but hopefully tonight. I have an appointment with my doctor tomorrow to discuss medication changes. I meet with my therapist shortly after that. And then with my cardiologist on Friday to make sure everything is still good there. Hopefully we can get a good plan in place by week's end.
     
    avatar
    Caprice_WebMD_Staff replied to writejessss's response:
    I hope so too, Jess.

    I hope you finally got some sleep.
    You're braver than you believe, and stronger than you seem, and smarter than you think.
    ~Christopher Robin to Pooh
     
    avatar
    lovely_lemon_tree replied to Caprice_WebMD_Staff's response:
    Rooting for you, J!

    And remember, soon, you'll be Dr. Jess.


    Spotlight: Member Stories

    I was 11 when I found out what was happening to me was wrong the blue pigs came to my elementary school and told us the difference between a good touc...More

    Helpful Tips

    my story - in part anyway
    I had always been asked if I had been molested and always answered no. Then, after a hysterectomy at 36, I was once again asked, only this ... More
    Was this Helpful?
    11 of 14 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.